MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR PROG VALVE INLINE; CHPV

INTEGRA LIFESCIENCES SWITZERLAND SAR PROG VALVE INLINE; CHPV
Model Number 82-3834
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nausea (1970)
Date of Event 09/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The hakim valve was not returned for evaluation therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, manufacturing records were reviewed and found no anomalies.The cause(s) of the difficulty reported by the customer could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
A nurse reported a hakim valve was implanted to a patient on (b)(6) 2021.The patient had nausea symptoms and may require their chpv valve to be adjusted.The nausea symptoms presented around the time of patient's secondary surgery on (b)(6) 2021 for a revision of c6-7 fusion and the closure of the dura from a csf leak.The shunt was originally set at 160mmhg and adjusted 24 hours post op to 120mmhg.The shunt was then adjusted to 140mmhg on (b)(6) 2021.The patient still have nausea symptoms.

Brand Name
PROG VALVE INLINE
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
MDR Report Key12523971
Report Number3013886523-2021-00406
Device Sequence Number4079572
Product Code JXG
UDI-Device Identifier10886704041832
UDI-Public(01)10886704041832(17)250331(10)4610227
Combination Product (Y/N)N
PMA/510(K) Number
K053107
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model Number82-3834
Device Catalogue Number823834
Device Lot Number4610227
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/03/2021
Initial Report FDA Received Date09/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1